izpis_h1_title_alt

Positive solutions for nonvariational Robin problems
Papageorgiou, Nikolaos (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (590,81 KB)

Abstract
We study a nonlinear Robin problem driven by the ▫$p$▫-Laplacian and with a reaction term depending on the gradient (convection term). Using the theory of nonlinear operators of monotone-type and the asymptotic analysis of a suitable perturbation of the original equation, we show the existence of a positive smooth solution.

Language:English
Keywords:gradient dependence, pseudomonotone operator, nonlinear regularity, positive solution, nonlinear Picone's identity
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2018
Number of pages:str. 243-255
Numbering:Vol. 108, no. 4
UDC:517.956
ISSN on article:0921-7134
DOI:10.3233/ASY-181464 Link is opened in a new window
COBISS.SI-ID:18396249 Link is opened in a new window
Views:269
Downloads:252
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Asymptotic analysis
Shortened title:Asymptot. anal.
Publisher:North-Holland
ISSN:0921-7134
COBISS.SI-ID:25030144 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back